Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Brown spots on feet, kidney issues, diabetes. On dialysis. Used cream. Cause?

Hi Doctor.My name is Emilia and I'm interesting about my problem with brown spots on my feet.There is something what can help or treat?
I have diabetes 21 years already.They show up before 9 months when start my kidneys problem. Then I started to do dialyses.The doctor gave me some cream,but doesn't help me.Please if you have some answer,advice me what to do,because I'm very concern about my situation.Thank you.
Asked On : Fri, 5 Apr 2013
Answers:  2 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Since you are a diabetic and undergoing dialysis,it means you are suffering from end stage renal disease ( ESRD ).
It is very common to find pigmentary changes in the  skin of patients suffering from ESRD.
It is noted  that 25-70% of dialysis patients are affected to some degree. Incidence increases with the duration of renal disease. The spectrum of pigmentary changes ranges from hyperpigmentation to yellowish discolouration and pallor. Hyperpigmentation is often photodistributed and is the result of an increase in melanin in the basal layer of the epidermis. The yellow skin colour in ESRD patients is caused by lipochrome and carotenoid deposition in the dermis and subcutaneous tissues. Pallor is also as a result of anemia associated with renal failure.
Although treatments like emollients and moisturisers are given,but they rarely have any affect,as in you.However renal transplant is supposed to be ultimate curative for not only hyperpigmentaion but also any pruritis,if associated.
Answered: Fri, 5 Apr 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Either Renal failure or Diabetes may be responsible...and can only improve, when they are controlled well...
Considering the long duration, local applications may not be helpful.
Vasculitis is probably the underlying cause
An opinion from dermatologist will be helpful...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor